# SDR AALA20090811LGA03

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 68,309 hours, 36,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT RIGHT SIDE ABOVE SEAT 6E INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT.  OPS CHECK GOOD.
